Distribution laws for integrable eigenfunctions
Annales de l'Institut Fourier, Volume 54 (2004) no. 5, pp. 1497-1546.

We determine the asymptotics of the joint eigenfunctions of the torus action on a toric Kähler variety. Such varieties are models of completely integrable systems in complex geometry. We first determine the pointwise asymptotics of the eigenfunctions, which show that they behave like gaussians centered at the corresponding classical torus. We then show that there is a universal gaussian scaling limit of the distribution function near its center. We also determine the limit distribution for the tails of the eigenfunctions on large length scales. These are not universal but depend on the global geometry of the toric variety and in particular on the details of the exponential decay of the eigenfunctions away from the classically allowed set.

On détermine l'asymptotique semi-classique des fonctions propres jointes de l'action d'un tore sur une variété kählérienne torique. Ces variétés sont des modèles de systèmes complètement intégrables en géométrie complexe. On démontre que les fonctions propres ressemblent ponctuellement à des gaussiennes centrées aux tores correspondants. De plus, on prouve qu'il existe une limite universelle gaussienne de la fonction de distribution renormalisée auprès de son centre, et on détermine sa distribution limite non-universelle loin de son centre.

DOI: 10.5802/aif.2057
Classification: 35P20,  32H30,  81S30
Shiffman, Bernard 1; Tate, Tatsuya ; Zelditch, Steve 

1 Johns Hopkins University, Department of Mathematics, Baltimore, MD 21218 (USA), Department of Mathematics, Keio University, Keio University 3-14-1 Hiyoshi Kohoku-ku, Yokohama, 223-8522 (Japon)
@article{AIF_2004__54_5_1497_0,
     author = {Shiffman, Bernard and Tate, Tatsuya and Zelditch, Steve},
     title = {Distribution laws for integrable eigenfunctions},
     journal = {Annales de l'Institut Fourier},
     pages = {1497--1546},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {5},
     year = {2004},
     doi = {10.5802/aif.2057},
     zbl = {1081.35063},
     mrnumber = {2127856},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2057/}
}
TY  - JOUR
AU  - Shiffman, Bernard
AU  - Tate, Tatsuya
AU  - Zelditch, Steve
TI  - Distribution laws for integrable eigenfunctions
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 1497
EP  - 1546
VL  - 54
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2057/
UR  - https://zbmath.org/?q=an%3A1081.35063
UR  - https://www.ams.org/mathscinet-getitem?mr=2127856
UR  - https://doi.org/10.5802/aif.2057
DO  - 10.5802/aif.2057
LA  - en
ID  - AIF_2004__54_5_1497_0
ER  - 
%0 Journal Article
%A Shiffman, Bernard
%A Tate, Tatsuya
%A Zelditch, Steve
%T Distribution laws for integrable eigenfunctions
%J Annales de l'Institut Fourier
%D 2004
%P 1497-1546
%V 54
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2057
%R 10.5802/aif.2057
%G en
%F AIF_2004__54_5_1497_0
Shiffman, Bernard; Tate, Tatsuya; Zelditch, Steve. Distribution laws for integrable eigenfunctions. Annales de l'Institut Fourier, Volume 54 (2004) no. 5, pp. 1497-1546. doi : 10.5802/aif.2057. http://www.numdam.org/articles/10.5802/aif.2057/

[Be] M.V. Berry, Regular and irregular semiclassical wavefunctions, J. Phys. A 10 (1977) p. 2083-2091 | MR | Zbl

[BHO] M.V. Berry, J. H. Hannay, A.M. Ozorio & De Almeida, Intensity moments of semiclassical wavefunctions, J. Phys. D 8 (1983) p. 229-242 | MR

[De] T. Delzant, Hamiltoniens périodiques et image convexe de l'application moment, Bull. Soc. Math. France 116 (1988) p. 315-339 | Numdam | MR | Zbl

[FE] V. I. Falcko & K. B. Efetov, Statistics of wave functions in mesoscopic systems, J. Math. Phys 37 (1996) p. 4935-4967 | MR | Zbl

[Fu] W. Fulton, Introduction to Toric Varieties, Annals of Math. 131, Princeton Univ. Press, 1993 | MR | Zbl

[GKZ] I. M. Gelfand, M. M. Kapranov & A. V. Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics: Theory and Applications, Birkhäuser, 1994 | MR | Zbl

[Gu] V. Guillemin, Moment Maps and Combinatorial Invariants of Hamiltonian T n -Spaces, Progress in Math. 122, Birkhäuser, 1994 | MR | Zbl

[He] D. A. Hejhal, On eigenfunctions of the Laplacian for Hecke triangle groups, IMA Math. Appl. Vol. 109, Springer-Verlag, 1999, p. 291-315 | Zbl

[HR] D. A. Hejhal & B. N. Rackner, On the topography of Maass waveforms for PSL(2,Z), Experiment. Math 1 (1992) p. 275-305 | MR | Zbl

[Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators, I, Second Ed., Springer-Verlag, 1990 | Zbl

[Ka] N. M. Katz, Sato-Tate equidistribution of Kurlberg-Rudnick sums, Internat. Math. Res. Notices (2001) p. 711-728 | MR | Zbl

[KR] P. Kurlberg & Z. Rudnick, Value distribution for eigenfunctions of desymmetrized quantum maps, Internat. Math. Res. Notices (2001) p. 985-1002 | MR | Zbl

[LS] E. Lerman & N. Shirokova, Completely integrable torus actions on symplectic cones, Math. Res. Lett 9 (2002) p. 105-115 | MR | Zbl

[Mi] A. D. Mirlin, Statistics of energy levels and eigenfunctions in disordered systems, Phys. Rep 326 (2000) p. 259-382 | MR

[MF] A. D. Mirlin & Y. V. Fyodorov, Distribution of local densities of states, order parameter function, and critical behavior near the Anderson transition, Phys. Rev. Lett. 72 (1994) p. 526-529

[PA] V. N. Prigodin & B. L. Altshuler, Long-range spatial correlations of eigenfunctions in quantum disordered systems, Phys. Rev. Lett 80 (1998) p. 1944-1947

[STZ] B. Shiffman, T. Tate & S. Zelditch, Harmonic analysis on toric varieties, Contemporary Math 332, Amer. Math. Soc., p. 267-286 | Zbl

[SZ1] B. Shiffman & S. Zelditch, Distribution of zeros of random and quantum chaotic sections of positive line bundles, Comm. Math. Phys 200 (1999) p. 661-683 | MR | Zbl

[SZ2] B. Shiffman & S. Zelditch, Random polynomials with prescribed Newton polytope, J. Amer. Math. Soc 17 (2004) p. 49-108 | MR | Zbl

[SS] M. Srednicki & F. Stiernelof, Gaussian fluctuations in chaotic eigenstates, J. Phys. A 29 (1996) p. 5817-5826 | MR | Zbl

[TZ] J. Toth & S. Zelditch, L p -norms of eigenfunctions in the completely integrable case, Ann. Henri Poincaré 4 (2003) p. 343-368 | MR | Zbl

[Y] S.-T. Yau, Open problems in geometry, Proc. Sympos. Pure Math. 54, Amer. Math. Soc., 1993, p. 1-28 | Zbl

[Ze] S. Zelditch, Szegö kernels and a theorem of Tian, Internat. Math. Res. Notices (1998) p. 317-331 | MR | Zbl

Cited by Sources: